MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM X.CEED; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM X.CEED; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11330002
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that an incident occurred while operating the somatom x.Ceed ct-system.During a stroke examination of an 82-year-old male patient, the patient was restless and difficult to position.The perfusion scan including contrast medium was performed three times.Because the customer could not evaluate the data manually, neither after three scans, an additional mri examination was performed to rule out a stroke.The three scans took about 28 minutes, which is rated as the delay in diagnosis for the patient.We are unaware of any impact to the state of health of the patient involved.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be related to use.Diagnostically usable ct image data was correctly acquired in all three scans and could have been evaluated.The ct system functioned as specified.No further corrective or preventive actions for the device are required.

Brand Name
SOMATOM X.CEED
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key24895411
Report Number3004977335-2026-00063
Device Sequence Number13020876
Product Code JAK
UDI-Device Identifier04056869231051
UDI-Public(01)04056869231051
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K233650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11330002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age82 YR
Patient SexMale